# SDR SIMA201807132002

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 35,641 hours, 31,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD BULKHEAD EMERGENCY LIGHT INOP AT ROW 3. R&R NR 3 EMER LIGHT DC/AC INVERTER IN REF TO AMM 33-50-11, AND OPS CHKED EMER LIGHTS OK IN REF TO AMM 33-50-00.
